# SDR AVSA2011103100002

- Difficulty date: November 21, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N693GL
- Make and model: Stbros SD360
- Aircraft serial: SH3693
- Engine: Pwa PT6A65AR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A65AR
- Condition: Unknown
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNKNOWN, REMOVED FROM SERVICE.
